# SDR R61A2020022860272

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 15,977 hours, 10,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011530
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,823 hours, 10,712 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHT INOP (NEXT TO THE LAST OVER THE AISLE). R&R #4 EMERGENCY LIGHT BATTERY.
